# SDR QXEA200601872

- Difficulty date: June 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 510-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT SEAT TRACK HAS CHAFE DAMAGE BETWEEN X510 AND X529, X545 AND X565, X574 AND X589.  REPAIRED IAW RD 8/4-53-884.
